# SDR U43R2010AF0000204

- Difficulty date: November 10, 2010
- Submitted: November 10, 2010
- Operation: General aviation
- Aircraft: N343AF
- Make and model: Diamon DA 40
- Aircraft serial: 401043
- Aircraft time: 558 hours
- Engine: Lyc IO360M1A
- Engine time: 558 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924LS
- Part serial: F4L271023
- Condition: Failed
- Location: Engine
- Part time: 84 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER FAILED ON INTIAL START ATTEMPT. NO MOVEMENT OF THE BENDIX GEAR AT ALL BUT YOU COULD HEAR THE POWER APPLIED TO THE STARTER. R2 STARTER MOC'D FOUND OK.  THEN RETURNED THE ACFT TO SERVICE.  THIS MAKES THE THIRTY SEVENTH (37) STARTER IN LESS THAN (2) YEARS OF OPERATION.
